# SDR AALA201705169017

- Difficulty date: May 15, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N942NN
- Make and model: Boeing 737823
- Aircraft serial: 33492
- Aircraft time: 11,230 hours, 4,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN ON THE RIGHT LOWER SIDE OF THE GALLEY WALL IS BROKEN.  REMOVED AND REPLACED LIGHT FIXTURE IAW AMM 33-51-01.  OPERATIONAL CHECK GOOD.
